Since I consider you all to be an important part of my support friends, I have a BIG problem I need help with. As most of you know I had a total hysterectomy about three weeks ago. The doctor sent me home with some nausea meds. One of which is the scopalamine patch that you put behind your ear. It works great BUT I can't seem to get off of it! I have immediate withdrawls and worst nausea of my life. I have read on-line that this happens to A LOT of people and some even have to go to the ER! I sent a note to my doctor about using some suppositories instead so I can get off it and some dramamine. I am just so scared. I am stuck in a cycle with this med and it sucks! My mom and I made arrangement for her to come be here when I take it off and go through the withdrawls in case she needs to take me to the hospital. I hate this and I am so scared. I would have never used it if I knew it was going to be like this.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...